A direct method approach for the existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature.

Kaising Tso

Mathematische Zeitschrift (1992)

  • Volume: 209, Issue: 3, page 339-344
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Tso, Kaising. "A direct method approach for the existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature.." Mathematische Zeitschrift 209.3 (1992): 339-344. <http://eudml.org/doc/174368>.

@article{Tso1992,
author = {Tso, Kaising},
journal = {Mathematische Zeitschrift},
keywords = {Gauss-Kronecker curvature; convex hypersurfaces; Monge-Ampère equations; Aleksandrov's formula},
number = {3},
pages = {339-344},
title = {A direct method approach for the existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature.},
url = {http://eudml.org/doc/174368},
volume = {209},
year = {1992},
}

TY - JOUR
AU - Tso, Kaising
TI - A direct method approach for the existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature.
JO - Mathematische Zeitschrift
PY - 1992
VL - 209
IS - 3
SP - 339
EP - 344
KW - Gauss-Kronecker curvature; convex hypersurfaces; Monge-Ampère equations; Aleksandrov's formula
UR - http://eudml.org/doc/174368
ER -

NotesEmbed ?

top

You must be logged in to post comments.